RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 4, Pages 761–764 (Mi dan41019)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

On infinite-dimensional representations of fundamental groups and formulas of Hirzebruch type

A. S. Mishchenko, Yu. P. Solov'ev

Lomonosov Moscow State University

Full text: PDF file (536 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 15.12.1976

Citation: A. S. Mishchenko, Yu. P. Solov'ev, “On infinite-dimensional representations of fundamental groups and formulas of Hirzebruch type”, Dokl. Akad. Nauk SSSR, 234:4 (1977), 761–764

Citation in format AMSBIB
\Bibitem{MisSol77}
\by A.~S.~Mishchenko, Yu.~P.~Solov'ev
\paper On infinite-dimensional representations of fundamental groups and formulas of Hirzebruch type
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 4
\pages 761--764
\mathnet{http://mi.mathnet.ru/dan41019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0494320}
\zmath{https://zbmath.org/?q=an:0376.57017}


Linking options:
  • http://mi.mathnet.ru/eng/dan41019
  • http://mi.mathnet.ru/eng/dan/v234/i4/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Mishchenko, “Banach algebras, pseudodifferential operators, and their application to $K$-theory”, Russian Math. Surveys, 34:6 (1979), 77–91  mathnet  crossref  mathscinet  zmath
    2. A. S. Mishchenko, A. T. Fomenko, “The index of elliptic operators over $C^*$-algebras”, Math. USSR-Izv., 15:1 (1980), 87–112  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Belokurov, A. A. Egorov, A. S. Mishchenko, F. Yu. Popelenskii, V. A. Sadovnichii, E. V. Troitskii, A. T. Fomenko, E. T. Shavgulidze, “Yurii Petrovich Solov'ev (obituary)”, Russian Math. Surveys, 59:5 (2004), 941–947  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:62
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020